# SDR REXA2013041400521

- Difficulty date: April 14, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG LOWER COWL OUT DOOR LATCH PLATE GOUGED.  REMOVED AND REPLACED LATCH PLATE IAW CRJ 900 SRM 51-42-13.
